Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleKähler differentials and Kähler differents for fat point schemes
Author(s) Nicola Galesi, Martin Kreuzer, N.K. Linh Tran
TypeArticle in Journal
AbstractAbstract Given a fat point scheme W = m 1 P 1 + ⋯ + m s P s in a projective space P n over a field K, we study the module of Kähler differentials and the Kähler differents of its homogeneous coordinate ring R W . We describe the Hilbert functions and Hilbert polynomials of these objects and bound their index of regularity. For special cases, in particular if the support of W is a complete intersection or has some kind of uniformity, or if n = 4 , we present more detailed results, including proofs of the Segre bound for certain fat point schemes in P 4 .
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404915000559
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume219
Number10
Pages4479 - 4509
Year2015
Edition0
Translation No
Refereed No
Webmaster